# SDR V0XD20160117347

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,631 hours, 23,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 IS CORRODED, BETWEEN STRINGER 26L & 27.  REMOVED DAMAGED AREA OF FRAME & SPLICED IN NEW FRAME IAW REO 670-53-21-799 DATED 30 JAN 2012, SRM 51-42-06, 20-80-00.
